Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 415, NWS Atlanta, GA

August 22, 2006Morgan County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 22, 2006, 6:10 PM EDT for Morgan County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2006, 6:10 PM EDT (22:10 UTC)
Expired
Aug 22, 2006, 6:51 PM EDT
In force
41 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Morgan County, GA

The radar

The Atlanta radar (KFFC), 103 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2006-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2006-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
-36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 222213
SVRFFC
GAC211-222300-
/O.NEW.KFFC.SV.W.0415.060822T2210Z-060822T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 PM EDT TUE AUG 22 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MORGAN COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 700 PM EDT

* AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH. THIS STORM WAS LOCATED NEAR PENNINGTON. OTHER THUNDERSTORMS WERE
  IN THE NORTH PART OF THE COUNTY NEAR RUTLEDGE. THESE STORMS ALSO HAVE
  THE CAPABILITY OF PRODUCING WIND GUSTS TO 60 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GODFREY...CENTENNIAL...AND MADISON.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3380 8350 3356 8368 3344 8353 3349 8329

$$


19
1 follow-up statement
000 
WWUS52 KFFC 222251
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
650 PM EDT TUE AUG 22 2006

GAC211-222300-
/O.CAN.KFFC.SV.W.0415.000000T0000Z-060822T2300Z/
MORGAN GA-
650 PM EDT TUE AUG 22 2006

...THE SEVERE THUNDERSTORM WARNING FOR MORGAN COUNTY HAS BEEN 
CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING EARLIER HAS WEAKENED AND 
IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. HOWEVER...GUSTY 
WINDS UP TO 35 MPH...HEAVY RAIN...AND FREQUENT CLOUD-TO-GROUND 
LIGHTNING WILL LINGER ACROSS SOUTHERN MORGAN COUNTY THROUGH 730 PM 
EDT. 

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3380 8350 3356 8368 3344 8353 3349 8329

$$


19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 3:31 PM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, Aug 22, 3:31 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
331 PM EDT TUE AUG 22 2006

.SHORT TERM...(TONIGHT THROUGH THURSDAY NIGHT)
UPPER LEVEL FLOW REMAINS WEAK NORTHWESTERLY TO START THE SHORT
TERM PERIOD...BUT UPPER RIDGE BEGINS BUILDING BACK OVER THE
SOUTHERN U.S. BY LATE THURSDAY. GOOD LOW LEVEL MOISTURE AXIS
ACROSS NORTH AND CENTRAL GEORGIA TONIGHT SHIFTS SLOWLY SOUTH
THROUGH THE PERIOD AS OLD TROUGH IS REINFORCED AND SWEPT SOUTH
INTO SOUTH GEORGIA.

.LONG TERM...(FRIDAY THROUGH TUESDAY)
LONG TERM FORECAST PERIOD STARTS OFF WITH THE UPPER RIDGE BUILDING
OVER THE SOUTHEAST U.S....BUT THIS SYSTEM DOES NOT APPEAR TO BE AS
DOMINATING AS IN THE RECENT PAST. RIDGE STAYS RELATIVELY FLAT AND
OVERALL UPPER LEVEL PATTERN IS BECOMING A BIT MORE PROGRESSIVE AS
A SERIES OF TROUGH RIDES THE TOP OF THE RIDGE ACROSS THE OHIO
VALLEY. ONE POTENTIAL PROBLEM IN THE EXTENDED FORECAST IS THE
NATURE OF THE AIRMASS THAT PUSHES INTO NORTH GEORGIA AS A SURFACE
RIDGE BUILDS DOWN THE EASTERN FACE OF THE APPALACHIANS. 12Z MODEL
RUNS SHOW THIS PATTERN TO BE A BIT STRONGER AND MORE PERSISTENT
THAN PREVIOUS RUNS. EVEN IF THIS DOES NOT PRODUCE TRUE WEDGE LIKE
CONDITIONS ACROSS NORTH AND EAST GEORGIA...EASTERLY FLOW AND LOWER
DEW POINTS SHOULD KEEP TEMPERATURES A BIT MILDER THAN WE HAVE SEEN
UNDER RECENT UPPER RIDGES. POPS START OUT IN THE WIDELY SCATTERED
RANGE TO BEGIN THE EXTENDED FORECAST...INCREASING INTO THE
SCATTERED RANGE BY THE BEGINNING OF NEXT WEEK AS UPPER RIDGE
WEAKENS AND A NEW SURFACE TROUGH APPROACHES THE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         72  89  69  90 /  40  30  20  10
ATHENS          71  89  68  91 /  40  30  20  10
GAINESVILLE     72  89  69  89 /  40  30  20  10
ROME            70  93  67  94 /  30  20  10  10
COLUMBUS        74  91  72  91 /  40  40  30  20
MACON           73  91  70  93 /  40  40  30  30
PEACHTREE CITY  70  89  66  90 /  40  30  20  10
CARTERSVILLE    68  89  67  90 /  30  20  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20
Hazardous weather outlook, Aug 21, 10:15 PM EDT, 19 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1015 PM EDT TUE AUG 21 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1015 PM EDT TUE AUG 21 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...REST OF TONIGHT
ISOATED THUNDERSTORMS POSSIBLE OVERNIGHT ACROSS CENTRAL GEORGIA.

.SYNOPSIS...
A WEAK SURFACE FRONT WAS LOCATED ACROSS CENTRAL GEORGIA LATE THIS
EVENING. THIS FRONT WILL REMAIN STATIONARY OVERNIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THE THUNDERSTORMS WILL BE CLOUD-TO-GROUND
LIGHTNING AND BRIEF HEAVY RAIN.

.DISCUSSION...
INSTABILITY HAS DECREASED SIGNIFICANTLY THIS EVENING...HOWEVER
SUFFICIENT INSTABILITY WILL REMAIN IN PLACE FOR ISOLATED SHOWERS AND
THUNDERSTORMS TO DEVELOP...MAINLY ACROSS CENTRAL GEORIGA. ANY STORMS
WILL BE SHORT LIVED AND MAY PRODUCE BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY WITH ADDITIONAL
CHANCES FOR THUNDERSTORMS ON FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 22, 4:05 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT TUE AUG 22 2006

GAZ014-021-222100-
405 PM EDT TUE AUG 22 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND VERY HEAVY
RAIN IN CHEROKEE AND SOUTHERN DAWSON COUNTIES UNTIL 500 PM EDT...

AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DOUGHERTY TO BALL GROUND...MOVING SOUTHEAST
AT 10 MPH. VERY HEAVY RAIN WILL AFFECT EASTERN CHEROKEE AND SOUTHERN
DAWSON COUNTY NEAR BALL GROUND...AND BETWEEN DAWSONVILLE AND
DOUGHERTY.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS CHEROKEE AND DAWSON COUNTIES THROUGH 500 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DOUGHERTY...BUFFINGTON...WALESKA...NELSON...DAWSONVILLE...CANTON...BA
LL GROUND...SILVER CITY AND FREE HOME. BRIEF HEAVY DOWNPOURS MAY
CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19
Special weather statement, Aug 22, 4:20 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 PM EDT TUE AUG 22 2006

GAZ031-222045-
420 PM EDT TUE AUG 22 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...HEAVY
RAIN...AND WIND GUSTS TO 40 MPH IN PAULDING COUNTY UNTIL 445 PM
EDT...

AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NEW HOPE...MOVING SOUTHEAST AT 35 MPH.
ANOTHER THUNDERSTORM WAS DEVELOPING JUST EAST OF BRASWELL.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PAULDING COUNTY THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE NEW HOPE...HIRAM...AND DALLAS. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19
Special weather statement, Aug 22, 4:25 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
425 PM EDT TUE AUG 22 2006

GAZ022-222130-
425 PM EDT TUE AUG 22 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND VERY HEAVY
RAIN IN FORSYTH COUNTY UNTIL 530 PM EDT...

AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS MOVING SOUTH THROUGH NORTHERN FORSYTH
COUNTY FROM OSCARVILLE...TO COAL MOUNTAIN...TO DREW...MOVING
SOUTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS FORSYTH COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE MATT...DUCKTOWN...COAL
MOUNTAIN...CHESTATEE...OSCARVILLE...DREW AND CUMMING. HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS...ESPECIALLY IN
URBAN AREAS. MOTORISTS NEED TO ALERT FOR AREAS OF REDUCED VISIBILITY
IN HEAVY RAIN AND MINOR FLOODING OF ROADWAYS. DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19
Special weather statement, Aug 22, 5:30 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EDT TUE AUG 22 2006

GAZ053-222230-
530 PM EDT TUE AUG 22 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN COWETA COUNTY UNTIL 630 PM EDT...

AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM DEVELOPING BETWEEN SARGENT AND NEWNAN...MOVING
SOUTHEAST AT 5 MPH. ADDITIONAL THUNDERSTORMS ARE DEVELOPING NORTH OF
MADRAS.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO MPH AS THEY MOVE ACROSS
COWETA COUNTY THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE MADRAS...NEWNAN...CANONGATE...EAST NEWNAN...THOMAS
CROSSROADS... BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON
ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19
Special weather statement, Aug 22, 5:44 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EDT TUE AUG 22 2006

GAZ070-071-222245-
544 PM EDT TUE AUG 22 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN MONROE AND LAMAR COUNTIES UNTIL 645 PM EDT...

AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF STRONG THUNDERSTORMS FROM MILNER TO JULIETTE...MOVING
SOUTHEAST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO FREQUENT CLOUD TO
GROUND...PEA-SIZED HAIL...AND VERY HEAVY RAIN AS THEY MOVE SOUTHEAST
ACROSS MONROE AND LAMAR COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE
JULIETTE...MILNER...JOHNSTONVILLE...ALDORA...GOGGINS...
BARNESVILLE...FORSYTH...AND BRENT. BRIEF HEAVY DOWNPOURS MAY CAUSE
PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19-
Special weather statement, Aug 22, 6:06 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
606 PM EDT TUE AUG 22 2006

GAZ054-222300-
606 PM EDT TUE AUG 22 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT CLOUD-TO-GROUND LIGHTNING
AND HEAVY RAIN IN FAYETTE COUNTY UNTIL 700 PM EDT...

AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS ALONG THE FAYETTE...COWETA COUNTY
LINE FROM JUST WEST OF PEACHTREE CITY TO JUST WEST OF
TYRONE...MOVING SOUTHEAST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS MUCH OF FAYETTE COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE SANDY CREEK...LEES MILL...PEACHTREE
CITY...STARRS MILL...FAYETTEVILLE AND BROOKS. HEAVY DOWNPOURS MAY
CAUSE PONDING OF WATER ON ROADWAYS AND BRIEF FLOODING OF SOME
STREETS AND ROADS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 6:19 PM EDTSevere Thunderstorm WarningFFCLamar34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.